# SDR ABXA010594

- Difficulty date: September 6, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 52,463 hours, 23,445 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Misdrilled
- Location: Aft Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FRAME WAS MISDRILLED AT STAION 1140 RIGHT AND LONGERON 30 RIGHT. INSTALLED NEW FILLER AND DOUBLER AND REPAIRED AREA IAW DC-8 SRM 51-1-8 AND REA D853-40922MR.
